# SDR 96ZZZX3124

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: F, E

## Discrepancy

DEN - FLT 604 - NR 2 ENGINE FAILED IN-FLIGHT, NR 1 BOTTLE BLOWN.  ENGINE CHECK LIST C/W.  REMOVED AND REPLACED NR 2 ENGINE IAW MM, PAGE 28412/3 FOR REMOVAL AND REPLACMEENT OF BOTTLE.  S/N OFF, LF-05220.  S/N ON LF-05076.
